# SDR CALA2025102710583

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 81,000 hours, 35,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY L DISPLAYED DURING EMERGENCY LIGHTING BITE TEST. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD.
